Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Intense pulsating tremors in right ear. Taking synthroid for thyroidectomy. What is the cause for tremors?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I am a 66 yr. old male. For the past few months, I have been having episodes of rapid internal pulsating tremors which are becoming more frequent and more intense. The last 3 days, I am feeling it in my right ear. I do not appear to have any other symptoms. I take l.75mg Synthroid daily due to thyroidectomy a few years ago. I have recently seen my endocronologist and have had current blood work with no significant changes.
Posted Wed, 20 Nov 2013 in Brain and Spine
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Heart rhythm changes Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Internal tremors that you are talking about could be due to two reasons 1. Irregular heart rate. 2. Anxiety disorder. Any change in the heart rate or rhythm can lead to such Internal tremors. Our body is used to a typical rhythm of heart and any change is not acceptable. You should get a ECG which will show the hear rhythm. These chages can be experinced any where in the body including your head or tympanic membrane. The second possibility is anxiety disorder. Anxiety disorder can be due to stressor or can be without stressor as well. They may require some medications like propranolol or clonasepam for relief. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor